Facebook Twitter Google Plus Linkedin Instagram Pinterest Tumblr

Existence and stability of fractional implicit differential equations with complex order -by D Vivek, K. Kanagarajan and E. M. Elsayed

Download  PDF  

Download  XML 

Abstract: In this paper, we study existence results for nonlocal initial value problems for fractional implicit differential equations with complex order. The Krasnoselkii's fixed point theorem and Banach contraction principle are used for proving the main results. Moreover, we discuss the Ulam-Hyers stability.

Keywords: Fractional implicit differential equations, Nonlocal condition, Complex order, Existence.

DOI: https://doi.org/10.30697/rfpta-2018-27

______
How to cite this article: D Vivek, K. Kanagarajan and E. M. Elsayed, Existence and stability of fractional implicit differential equations with complex order, Results in Fixed Point Theory and Applications, vol. 2018, Article ID 201827, 10 pages, 2018.

______
Copyright © 2018 SUMA Publishing Group., This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.